# SDR CHQA200800206

- Difficulty date: October 19, 2008
- Submitted: October 21, 2008
- Operation: Air carrier
- Aircraft: N260SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145128
- Aircraft time: 23,307 hours, 18,500 cycles
- Engine: Allsn AE3007A
- Engine time: 17,381 hours, 14,245 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT 5838, IAH TO STL.  THE FLIGHT CREW REPORTED THAT THE EMERGENCY EXIT ROW OVERHEAD LIGHT WAS INOP.  MAINTENANCE INSPECTED THE EMERGENCY LIGHT SYSTEM AND FOUND A WIRE AT THE SIGN DAMAGED.  THE WIRE WAS REPAIRED AND THE EMERGENCY LIGHTS OPERATED NORMALLY.
